# SDR DLL19001131

- Difficulty date: June 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- Aircraft time: 86,632 hours, 15,680 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: L1011250500ER
- Part serial: 4159
- Condition: Deflated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

NR 3 FRONT TIRE DAMAGED AND FLAT UPON ARRIVAL.  REMOVED AND REPLACED WHEEL ASSY.
